National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279241

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 279241
Age:
Gender:Female
Location:California
Vaccinated:2007-04-17
Onset:2007-04-17
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Flushing

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Drug hypersensitivity
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type':

Write-up:Information has been received from a physician concerning a female patient with aspirin allergy who on 17-APR-2007 was vaccinated with a first dose of Gardasil. On 17-APR-2007 the patient developed facial flushing with red cheeks and ears after receiving"the injection. The patient was administered Benadryl and her symptoms resolved within 10 minutes. The patient was fully recovered. Additional information has been requested.


Changed on 12/8/2009

VAERS ID: 279241 Before After
Age:
Gender:Female
Location:California
Vaccinated:2007-04-17
Onset:2007-04-17
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Other      Purchased by: Unknown Other
Symptoms: Flushing

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness: Drug hypersensitivity
Preexisting Conditions:
Diagnostic Lab Data: Unknown
CDC 'Split Type': (blank) WAES0704USA03609

Write-up:Information has been received from a physician concerning a female patient with aspirin allergy who on 17-APR-2007 was vaccinated with a first dose of Gardasil. On 17-APR-2007 the patient developed facial flushing with red cheeks and ears after receiving"the receiving the injection. The patient was administered Benadryl and her symptoms resolved within 10 minutes. The patient was fully recovered. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279241&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166